Journal article icon

Journal article

Regularity at space-like and null infinity

Abstract:

We extend Penrose's peeling model for the asymptotic behaviour of solutions to the scalar wave equation at null infinity on asymptotically flat backgrounds, which is well understood for flat space-time, to Schwarzschild and the asymptotically simple space-times of Corvino-Schoen/Chrusciel-Delay. We combine conformal techniques and vector field methods: a naive adaptation of the ``Morawetz vector field'' to a conformal rescaling of the Schwarzschild metric yields a complete scattering theory o...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S1474748008000297

Authors


Journal:
Journal of the Institute of Mathematics of Jussieu
Volume:
8
Issue:
1
Pages:
179-208
Publication date:
2007-01-08
DOI:
EISSN:
1475-3030
ISSN:
1474-7480
URN:
uuid:09672373-ba0f-4553-b576-ef29cde4ca87
Source identifiers:
5122
Local pid:
pubs:5122
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP